Square indefinite LQ-problem

Existence of a unique solution

J.C. Engwerda

Research output: Contribution to journalArticleScientificpeer-review

210 Downloads (Pure)
Original languageEnglish
Pages (from-to)627-649
JournalJournal of Optimization Theory and Applications
Volume90
Issue number3
Publication statusPublished - 1996

Cite this

@article{f1627d0f41d54ba0841825e3c49a2084,
title = "Square indefinite LQ-problem: Existence of a unique solution",
author = "J.C. Engwerda",
year = "1996",
language = "English",
volume = "90",
pages = "627--649",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "3",

}

Square indefinite LQ-problem : Existence of a unique solution. / Engwerda, J.C.

In: Journal of Optimization Theory and Applications, Vol. 90, No. 3, 1996, p. 627-649.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Square indefinite LQ-problem

T2 - Existence of a unique solution

AU - Engwerda, J.C.

PY - 1996

Y1 - 1996

M3 - Article

VL - 90

SP - 627

EP - 649

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 3

ER -